The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Some Anisotropic Dark Energy model in Five Dimensional Bianchi Type-V Space-time

Authors

R. K. Jumale, I. S. Mohurley, D. H. Gahane and Jyotsna Jumale

Abstract

Five dimensional Bianchi type-V space-time has been considered with the
introduction of four different skewness parameters along spatial directions to
quantify the deviation of pressure from isotropy. We have assumed that the
four skewness parameters are time dependent to study the anisotropic nature
of the dark energy which has the dynamical energy density. For the phantom
model it is found that the Universe achieves the flatness. The physical properties of the Universe has also been discussed in this paper.

Keywords and Phrases : Five dimensional Bianchi-V-space-time, Fivedimensional Hubbles Parameter, Deceleration parameter, Anisotropic Dark energy, Dynamical energy density, Dark energy having energy density
PACS Number : : 98.80, Cq, 04.20.-q, 04.20.Jb

Received date : February 18, 2017

Accepted date: June 21, 2017

cited by: J.T.S. Vol. 11 (2017), pp.57-72

Download PDF